diabetes-icon
Recently diagnosed with diabetes
Iam aged 28, Weight:100,height:6.1 inchs, Since last 2 years i had hypertension so I took beta blockers tablet nebicard T once in a day for 2 years, now 2 months ago i am diagnosed with diabetes also I don't know why iam getting both of these at this age,do beta blockers tablet caused diabetes ,please provide advice
51 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Weight is the main issue leading to both Diabetes and HYPERTENSION.. Nebicard T is good to be continued. Dietary modification and daily walking for 30 to 45 mins will help you a lot.. Going ahead I would say..if you reduce your weight..even reversible of diabetes is also possible. So stay motivated.. Consult online for further guidance as I need more details
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +141
Consult with a doctor
Online now
It may ...Shift to ACE inhibitors /ARB.More imp is weight loss.. lifestyle changes.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Type 2 diabetes can happen at any age . Major risk factor for type 2 diabetes is obesity , particularly central obesity ( fat around the waist ) Usually people with type 2 diabetes have hypertension also . So it’s surprising that you have both .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.